me

Katherine Edwards

ke@princeton.edu

Dipartimento di Informatica
Università di Roma La Sapienza
Roma, Italia

I am a visiting researcher in the Department of Informatics of the Sapienza University of Rome, working with Paul Wollan.

I am also a Ph.D. candidate at Princeton University. My advisor is Paul Seymour. I am interested in graph theory and combinatorial optimization, particularly structural graph theory and graph colouring.
Before coming to Princeton, I got a B.Sc. and M.Sc. at McGill University where I worked in the discrete math group with Bruce Shepherd and others.


Manuscripts

Fast approximation algorithms for p-centres in large δ-hyperbolic graphs [arXiv]
Katherine Edwards, W. Sean Kennedy, Iraj Saniee

On paths, stars and wyes in trees [arXiv]
Sébastien Bubeck, Katherine Edwards, Horia Mania, Cathryn Supko

Concentration of the number of solutions of random planted CSPs and Goldreich's one-way functions [arXiv]
Emmanuel Abbe, Katherine Edwards

Extension from precoloured sets of edges [arXiv]
Katherine Edwards, Jan van den Heuvel, Ross J. Kang, Jean-Sébastien Sereni

Published/accepted papers

Disjoint dijoins [arXiv]
Maria Chudnovsky, Katherine Edwards, Ringi Kim, Alex Scott, Paul Seymour
Journal of Combinatorial Theory, Series B, Accepted, 2016.

Three-edge-colouring doublecross cubic graphs [arXiv] [doi]
Katherine Edwards, Daniel P. Sanders, Paul Seymour, Robin Thomas
Journal of Combinatorial Theory, Series B, Accepted, 2016.

A relative of Hadwiger's conjecture [arXiv]
Katherine Edwards, Dong Yeap Kang, Jaehoon Kim, Sang-il Oum, Paul Seymour
SIAM Journal of Discrete Mathematics, Accepted, 2015.

Edge-colouring eight-regular planar graphs [arXiv] [doi]
Maria Chudnovsky, Katherine Edwards, Paul Seymour
Journal of Combinatorial Theory, Series B, Volume 115, Pages 303 - 338, November 2015.

Edge-colouring seven-regular planar graphs [arXiv] [doi]
Maria Chudnovsky, Katherine Edwards, Ken-ichi Kawarabayashi, Paul Seymour
Journal of Combinatorial Theory, Series B, Volume 115, Pages 276 - 302, November 2015.

A superlocal version of Reed's Conjecture [arXiv] [journal]
Katherine Edwards, Andrew D. King
Electronic Journal of Combinatorics, Volume 21, Issue 4, 2014.

Bounding the fractional chromatic number of KΔ-free graphs [arXiv] [doi]
Katherine Edwards, Andrew D. King
SIAM Journal of Discrete Mathematics, 27(2): 1184 - 1208, 2013.

A note on hitting maximum and maximal cliques with a stable set [arXiv] [doi]
Demetres Christofides, Katherine Edwards, Andrew D. King
Journal of Graph Theory, 73(3): 354 - 360, 2013.

Conference papers

Partial interval set cover - trade-offs between scalability and optimality [pdf]
Simon Griffiths, Katherine Edwards, W. Sean Kennedy
APPROX-RANDOM 2013, 110-125.